Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 6279859, 17 pages
https://doi.org/10.1155/2017/6279859
Research Article

A Parametric Sharpe Ratio Optimization Approach for Fuzzy Portfolio Selection Problem

Risk Management & Financial Engineering Laboratory, College of Mathematics and Information Science, Hebei University, Baoding, Hebei 071002, China

Correspondence should be addressed to Ya-Nan Li

Received 15 August 2016; Revised 11 December 2016; Accepted 14 December 2016; Published 31 January 2017

Academic Editor: Shuming Wang

Copyright © 2017 Ying Liu and Ya-Nan Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ying Liu and Ya-Nan Li, “A Parametric Sharpe Ratio Optimization Approach for Fuzzy Portfolio Selection Problem,” Mathematical Problems in Engineering, vol. 2017, Article ID 6279859, 17 pages, 2017. doi:10.1155/2017/6279859